# SDR ASOA2016030814552

- Difficulty date: March 8, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 18,987 hours, 13,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  R & R PASSENGER SIGNS, EMERGENCY LIGHTS CONTROL PANEL IAW AMM 33-24-07.  OPS CHECK GOOD.
